Filtros : "Journal of Statistical Computation and Simulation" "ICMC" Removido: "Reino Unido" Limpar

Filtros



Refine with date range


  • Source: Journal of Statistical Computation and Simulation. Unidade: ICMC

    Subjects: INFERÊNCIA PARAMÉTRICA, INFERÊNCIA BAYESIANA, MÉTODO DE MONTE CARLO, VEROSSIMILHANÇA, TESTES DE HIPÓTESES

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ZAVALETA, Katherine Elizabeth Coaguila e CANCHO, Vicente Garibay e LEMONTE, Artur José. Likelihood-based tests in zero-inflated power series models. Journal of Statistical Computation and Simulation, v. 89, n. 3, p. 443-460, 2019Tradução . . Disponível em: https://doi.org/10.1080/00949655.2018.1554660. Acesso em: 30 nov. 2025.
    • APA

      Zavaleta, K. E. C., Cancho, V. G., & Lemonte, A. J. (2019). Likelihood-based tests in zero-inflated power series models. Journal of Statistical Computation and Simulation, 89( 3), 443-460. doi:10.1080/00949655.2018.1554660
    • NLM

      Zavaleta KEC, Cancho VG, Lemonte AJ. Likelihood-based tests in zero-inflated power series models [Internet]. Journal of Statistical Computation and Simulation. 2019 ; 89( 3): 443-460.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2018.1554660
    • Vancouver

      Zavaleta KEC, Cancho VG, Lemonte AJ. Likelihood-based tests in zero-inflated power series models [Internet]. Journal of Statistical Computation and Simulation. 2019 ; 89( 3): 443-460.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2018.1554660
  • Source: Journal of Statistical Computation and Simulation. Unidade: ICMC

    Subjects: DADOS DE CONTAGEM, TESTES DE HIPÓTESES, DISTRIBUIÇÃO DE POISSON, VEROSSIMILHANÇA, MÉTODO DE MONTE CARLO

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SANTOS, Daiane de Souza e CANCHO, Vicente Garibay e RODRIGUES, Josemar. Hypothesis testing for the dispersion parameter of the hyper-Poisson regression model. Journal of Statistical Computation and Simulation, v. 89, n. 5, p. 763-775, 2019Tradução . . Disponível em: https://doi.org/10.1080/00949655.2019.1572144. Acesso em: 30 nov. 2025.
    • APA

      Santos, D. de S., Cancho, V. G., & Rodrigues, J. (2019). Hypothesis testing for the dispersion parameter of the hyper-Poisson regression model. Journal of Statistical Computation and Simulation, 89( 5), 763-775. doi:10.1080/00949655.2019.1572144
    • NLM

      Santos D de S, Cancho VG, Rodrigues J. Hypothesis testing for the dispersion parameter of the hyper-Poisson regression model [Internet]. Journal of Statistical Computation and Simulation. 2019 ; 89( 5): 763-775.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2019.1572144
    • Vancouver

      Santos D de S, Cancho VG, Rodrigues J. Hypothesis testing for the dispersion parameter of the hyper-Poisson regression model [Internet]. Journal of Statistical Computation and Simulation. 2019 ; 89( 5): 763-775.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2019.1572144
  • Source: Journal of Statistical Computation and Simulation. Unidade: ICMC

    Subjects: ESTATÍSTICA, ESTATÍSTICA APLICADA, INFERÊNCIA BAYESIANA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GRANZOTTO, D. C. T e LOUZADA, Francisco e BALAKRISHNAN, N. Cubic rank transmuted distributions: inferential issues and applications. Journal of Statistical Computation and Simulation, v. 87, n. 14, p. 2760-2778, 2017Tradução . . Disponível em: https://doi.org/10.1080/00949655.2017.1344239. Acesso em: 30 nov. 2025.
    • APA

      Granzotto, D. C. T., Louzada, F., & Balakrishnan, N. (2017). Cubic rank transmuted distributions: inferential issues and applications. Journal of Statistical Computation and Simulation, 87( 14), 2760-2778. doi:10.1080/00949655.2017.1344239
    • NLM

      Granzotto DCT, Louzada F, Balakrishnan N. Cubic rank transmuted distributions: inferential issues and applications [Internet]. Journal of Statistical Computation and Simulation. 2017 ; 87( 14): 2760-2778.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2017.1344239
    • Vancouver

      Granzotto DCT, Louzada F, Balakrishnan N. Cubic rank transmuted distributions: inferential issues and applications [Internet]. Journal of Statistical Computation and Simulation. 2017 ; 87( 14): 2760-2778.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2017.1344239
  • Source: Journal of Statistical Computation and Simulation. Unidade: ICMC

    Subjects: PROBABILIDADE GEOMÉTRICA, DISTRIBUIÇÕES (PROBABILIDADE), ANÁLISE DE SOBREVIVÊNCIA, DADOS CENSURADOS, VEROSSIMILHANÇA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      TOJEIRO, Cynthia et al. The complementary Weibull geometric distribution. Journal of Statistical Computation and Simulation, v. 84, n. 6, p. 1345-1362, 2014Tradução . . Disponível em: https://doi.org/10.1080/00949655.2012.744406. Acesso em: 30 nov. 2025.
    • APA

      Tojeiro, C., Louzada, F., Roman, M., & Borges, P. (2014). The complementary Weibull geometric distribution. Journal of Statistical Computation and Simulation, 84( 6), 1345-1362. doi:10.1080/00949655.2012.744406
    • NLM

      Tojeiro C, Louzada F, Roman M, Borges P. The complementary Weibull geometric distribution [Internet]. Journal of Statistical Computation and Simulation. 2014 ; 84( 6): 1345-1362.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2012.744406
    • Vancouver

      Tojeiro C, Louzada F, Roman M, Borges P. The complementary Weibull geometric distribution [Internet]. Journal of Statistical Computation and Simulation. 2014 ; 84( 6): 1345-1362.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2012.744406
  • Source: Journal of Statistical Computation and Simulation. Unidades: ICMC, ESALQ

    Subjects: INFERÊNCIA ESTATÍSTICA, INFERÊNCIA BAYESIANA, REGRESSÃO LINEAR

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CANCHO, Vicente Garibay et al. The Conway-Maxwell-Poisson-generalized gamma regression model with long-term survivors. Journal of Statistical Computation and Simulation, v. no 2011, n. 11, p. 1461-1481, 2011Tradução . . Disponível em: https://doi.org/10.1080/00949655.2010.491827. Acesso em: 30 nov. 2025.
    • APA

      Cancho, V. G., Ortega, E. M. M., Barriga, G. D. C., & Hashimoto, E. M. (2011). The Conway-Maxwell-Poisson-generalized gamma regression model with long-term survivors. Journal of Statistical Computation and Simulation, no 2011( 11), 1461-1481. doi:10.1080/00949655.2010.491827
    • NLM

      Cancho VG, Ortega EMM, Barriga GDC, Hashimoto EM. The Conway-Maxwell-Poisson-generalized gamma regression model with long-term survivors [Internet]. Journal of Statistical Computation and Simulation. 2011 ; no 2011( 11): 1461-1481.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2010.491827
    • Vancouver

      Cancho VG, Ortega EMM, Barriga GDC, Hashimoto EM. The Conway-Maxwell-Poisson-generalized gamma regression model with long-term survivors [Internet]. Journal of Statistical Computation and Simulation. 2011 ; no 2011( 11): 1461-1481.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2010.491827

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2025